# SDR DJFA2008079

- Difficulty date: November 2, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N429LX
- Make and model: Beech 400A
- Aircraft serial: RK265
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH FL 340 CABIN PRESS LOW LIGHT ILLUMINATED WITH CABIN AT 9000 FT AND CLIMBING.  CREW PERFORMED AN EMERGENCY DESCENT, DECLARED AN EMERGENCY AND LANDED SAFELY.  SDR WILL BE UPDATED UPON COMPLETION OF THE CORRECTIVE ACTION.
